Lupa

Show document

A- | A+ | Print
Title:Hou, Jinchuan; Zhao, Liankuo: Zero-product preserving additive maps on symmetric operator spaces and self-adjoint operator spaces. (English). - [J] Linear Algebra Appl. 399, 235-244 (2005). [ISSN 0024-3795]
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1068.47040
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Keywords:matematika, teorija operatorjev, simetrični operatorji, sebi adjungirani operatorji, ohranjevalec ničelnega produkta
Year of publishing:2005
Number of pages:Zbl 1068.47040
ISSN:1436-3429
UDC:517.983(049.3)
COBISS_ID:14199641 Link is opened in a new window
Views:2749
Downloads:26
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Unknown
Keywords:mathematics, operator theory, symmetric operators, self-adjoint operators, zero-product preserver

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica